On compactifications with path connected remainders

Research output: Contribution to JournalArticleAcademicpeer-review

194 Downloads (Pure)

Abstract

We prove that every separable and metrizable space admits a metrizable compactification with a remainder that is both path connected and locally path connected. This result answers a question of P. Simon. © 2008 American Mathematical Society.
Original languageEnglish
Pages (from-to)4461-4466
Number of pages6
JournalProceedings of the American Mathematical Society
Volume136
Issue number12
DOIs
Publication statusPublished - 2008

Bibliographical note

MR2431063

Fingerprint

Dive into the research topics of 'On compactifications with path connected remainders'. Together they form a unique fingerprint.

Cite this